Last reply 5 hours ago
Happy

So this Monday I’ll go in for my tysabri infusion. Also supposed to start on amantadine when then script is written. I’m excited to not feel like a couch potato anymore!

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.

There are no categories assigned yet.

marajade
3 days ago

I am with you! I just had my second Tysabri infusion and I’m finally starting to feel like I can do some things during the day without feeling exhausted. Feel energized soon!


rachschader93
3 days ago

Thank you! Glad you’re doing well.


grandma
2 days ago

Hope all goes well for you🤞


mamawals
2 days ago

I’m supposed to start Tysabri this week too. What is the Amantadine for?


stumbler
2 days ago

@mamawals , Amantadine is a prescription drug, which may help with fatigue. As with all things MS, it might not work for everybody.


rachschader93
2 days ago

I fought my insurance for provigil but I sadly lost. I’m hoping the amantadine helps. I literally cannot stop thinking about sleep. Its really depressing. I used to be a really active person, fat, but I got stuff done. I also have OCD and my house was always clean, and not I look at a mess and do not care, want to, but my energy levels don’t allow me to care. I have hit a point to where I’ve been having 2 relapses a month. So im tired, mentally and physically. Hoping I can start recognizing most of myself again soon. I know the medicines won’t fix or cure me but I’m hoping I get better than I am. On top of everything also I have 3 young children and I am not being a mom. I’m here but that’s about it.


brando
1 day ago

Hopefully tysabri will help bring some stability into your life, it did wonders for me.

Best of luck

Brando.


highlander
1 day ago

I wish you all the best.
Keep smiling!


mamawals
1 day ago

@stumbler thank you for the information. @rachschader93 I’m in the exact same boat with three little ones, which is part of the reason I agreed to go with something much more aggressive. Hopefully you get the relief you’re looking for!


rachschader93
1 day ago

@brando I remember you saying that in another post. Glad it’s doing well for you! @highlander thank you sir! I’m trying to. @mamawls thank you. I hope it does well for you do too. Cause this right now is not cutting it.


stumbler
1 day ago

@rachschader93 , good luck for tomorrow. Hope it goes well for you.


rachschader93
1 day ago

Thank you @stumbler. I’m just anxious for tomorrow to hurry and come already.


dvtrv
14 hours ago

@rachschader93

Hi,

I’ve been on Tysabri since March 2011 n taking Amantadine for a month or 2 now.

Instantly, Tysabri improved everything, walking, not falling, speach…….

But now I’ve had to say goodbye to my old mucker, Tysabri.

Been 3 cases of PML in my area. An MRI cannot detect PML, in my case anyway.

Been every 8 weeks for a while, maybe a year, not sure and became positive for JC Virus 2015.

From the “advice” off my specialist I chose to take heed and switch to something else.

“” Because, Dr’s, Specialists and nurses aren’t in a position to advise, suggest or instruct you what “they” feel you should do.

I asked my specialist whether he felt I should come off Tysabri and his response was good enough for me to decide to switch.

Had my lumbar Puncture last Wednesday and now waiting.

Tysabri!!! How I will miss you, you’ve done me proud


dvtrv
14 hours ago

Wish me luck with Mavenclad would ya?

Good luck to everyone on everything and try to stay positive. Well
We can but only try sometimes can’t we. 💋


rach_schader
12 hours ago

@dvtrv thank you for you talking about your experience. I’m wishing you the very best luck switching. Since you have already taken ty maybe you could answer a question for me. I saw on a Facebook post that she couldn’t take steroids. I haven’t seen or heard anything like that. Is this true?


dvtrv
12 hours ago

@rach_sander

I wouldn’t know about Facebook or about steroids either I’m afraid to say.

Apart from Ty n Amantadine I’ve not had a need for steroids.

Maybe @stumbler may be able to assist or someone.

Good luck in your quest


stumbler
11 hours ago

It would appear that there is an interaction between Tysabri and methylprednisolone (steroids), which could increase the risk of Progressive Multifocal Leukoencephalopathy (PML).


rachschader93
5 hours ago

So what would one do in the case of flair/relapse?

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.